Hari Bercovici
Hari Bercovici
Email verificata su indiana.edu
Citata da
Citata da
Harmonic analysis of operators on Hilbert space
BS Nagy, C Foias, H Bercovici, L Kérchy
Springer Science & Business Media, 2010
Free convolution of measures with unbounded support
H Bercovici, D Voiculescu
Indiana University Mathematics Journal 42 (3), 733-773, 1993
Dual algebras with applications to invariant subspaces and dilation theory
H Bercovici, C Foias, C Foiaş, CM Pearcy
American Mathematical Soc., 1985
Stable laws and domains of attraction in free probability theory
H Bercovici, V Pata, P Biane
Annals of Mathematics, 1023-1060, 1999
Operator Theory and Arithmetic in H [infinity]
H Bercovici
American Mathematical Soc., 1988
Invariant subspaces, dilation theory, and the structure of the predual of a dual algebra, I
C Apostol, H Bercovici, C Foias, C Pearcy
Elsevier, 1985
Lévy-Hinčin type theorems for multiplicative and additive free convolution
H Bercovici, DV Voiculescu
Pacific journal of mathematics 153 (2), 217-248, 1992
Superconvergence to the central limit and failure of the Cramér theorem for free random variables
H Bercovici, D Voiculescu
Probability Theory and Related Fields 103 (2), 215-222, 1995
On skew Toeplitz operators, I
H Bercovici, C Foias, A Tannenbaum
Topics in operator theory and interpolation, 21-43, 1988
A new approach to subordination results in free probability
ST Belinschi, H Bercovici
Journal d'Analyse Mathématique 101 (1), 357-365, 2007
Dilation theory and systems of simultaneous equations in the predual of an operator algebra. I.
H Bercovici, C Foias, C Pearcy
Michigan Mathematical Journal 30 (3), 335-354, 1983
Partially defined semigroups relative to multiplicative free convolution
ST Belinschi, H Bercovici
International Mathematics Research Notices 2005 (2), 65-101, 2005
Factorization theorems and the structure of operators on Hilbert space
H Bercovici
Annals of mathematics 128 (2), 399-413, 1988
A spectral commutant lifting theorem
H Bercovici, C Foias, A Tannenbaum
Transactions of the American Mathematical Society 325 (2), 741-763, 1991
Atoms and regularity for measures in a partially defined free convolution semigroup
ST Belinschi, H Bercovici
Mathematische Zeitschrift 248 (4), 665-674, 2004
Regularity questions for free convolution
H Bercovici, D Voiculescu
Nonselfadjoint operator algebras, operator theory, and related topics, 37-47, 1998
Outliers in the spectrum of large deformed unitarily invariant models
ST Belinschi, H Bercovici, M Capitaine, M Février
The Annals of Probability 45 (6A), 3571-3625, 2017
Notes on invariant subspaces
H Bercovici
Bulletin of the American Mathematical Society 23 (1), 1-36, 1990
Structured interpolation theory
H Bercovici, C Foias, A Tannenbaum
Extension and interpolation of linear operators and matrix functions, 195-220, 1990
A real variable restatement of Riemann’s hypothesis
H Bercovici, C Foias
Israel Journal of Mathematics 48 (1), 57-68, 1984
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20